Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 61, NWS Gaylord, MI

June 16, 2012

NWS Gaylord, MI issued this small craft advisory at Jun 16, 2012, 11:36 PM EDT. It took effect at Jun 17, 2012, 12:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2012, 11:36 PM EDT (03:36 UTC)
In effect from
Jun 17, 2012, 12:00 AM EDT
Expired
Jun 17, 2012, 4:02 AM EDT
In force
4 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

006 
WHUS73 KAPX 170336
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1136 PM EDT SAT JUN 16 2012

LMZ342-344>346-171145-
/O.NEW.KAPX.SC.Y.0061.120617T0400Z-120617T1500Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1136 PM EDT SAT JUN 16 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
1 follow-up statement
838 
WHUS73 KAPX 170802
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
402 AM EDT SUN JUN 17 2012

LMZ342-344>346-170915-
/O.CAN.KAPX.SC.Y.0061.000000T0000Z-120617T1500Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
402 AM EDT SUN JUN 17 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 16, 10:16 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 16, 10:16 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1016 PM EDT SAT JUN 16 2012

.SYNOPSIS...
ISSUED AT 356 PM EDT SAT JUN 16 2012

LOW PRESSURE NEAR LAKE WINNIPEG...WILL TRACK NORTH OF THE GREAT
LAKES TONIGHT. THE THREAT FOR THUNDERSTORMS WILL INCREASE TONIGHT...
AS A COLD FRONT APPROACHES MICHIGAN...MOVING THROUGH THE AREA SUNDAY
MORNING. DRY WEATHER WILL RETURN TEMPORARILY...UNTIL THE WESTERN END
OF THAT FRONT...LIFTS BACK INTO THE GREAT LAKES MONDAY...AS A WARM
FRONT. THIS WILL TRIGGER ADDITIONAL THUNDERSTORMS MONDAY INTO
TUESDAY. HAZY HOT AND HUMID WEATHER...WILL RETURN BEFORE A STRONG
COLD FRONT MOVES THROUGH NEXT THURSDAY. TEMPERATURES WILL TURN MUCH
COOLER LATE NEXT WEEK.

&&

.UPDATE...
ISSUED AT 1016 PM EDT SAT JUN 16 2012

CONTINUE TO FINE-TUNE POPS FOR THE NIGHT. CLEARLY CENTRAL/NORTHERN
SECTIONS WILL SEE THE MOST WIDESPREAD PRECIP OVER THE NEXT FEW
HOURS. MAY SEE A BIT OF A BREAK AFTER THAT...AND BEFORE COLD FRONT
CONVECTION (NOW NEARING CENTRAL WI) MOVES IN VERY LATE. WITH
MUCAPES UP TO 1K J/KG...AN ISOLATED STRONGER CELL IS CERTAINLY
POSSIBLE. BUT WITH A QUITE WARM/MOIST AIRMASS NOW IN PLACE...
LOCALLY HEAVY RAIN WILL BE THE MAIN ISSUE WITH OVERNIGHT TSRA.

UPDATE ISSUED AT 741 PM EDT SAT JUN 16 2012

INITIAL WAVE OF SHRA/TSRA HAS DECAYED TO SPRINKLES AT WORST AS IT
REACHES THE I-75 CORRIDOR. EXCEPTION IS IN THE SE ZONES...WHERE
REASONABLY VIGOROUS SHRA/ISOLATED TSRA ARE NEARING GLADWIN/ARENAC
COUNTIES. EVEN THOUGH IT/S LARGELY FALLEN APART...IT/S SERVED A
PURPOSE IN FINALLY MOISTENING THE LOW/MID LEVELS...WHICH HAVE BEEN
UNIFORMLY DRY OVER THE PAST FEW DAYS. SO THE PUMP IS PRIMED FOR
UPSTREAM CONVECTION TO HAVE MORE SUCCESS IN MOVING INTO AND ACROSS
THE AREA. GENERAL FLAVOR OF THE FORECAST IS FINE...WITH INCREASING
POPS FROM WEST TO EAST AS THE NIGHT PROCEEDS.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 356 PM EDT SAT JUN 16 2012

AT MID AFTERNOON...SATELLITE IMAGERY SHOWS VORTICITY CENTER ROTATING
NORTHEAST ACROSS CENTRAL WISCONSIN...WITH A BAND OF SHOWERS OUT
AHEAD OF IT (SOME THUNDER ACROSS CENTRAL/SOUTHERN LAKE MICHIGAN).
SPOTTIER CONVECTION HAS BEGUN BREAKING OUT ACROSS WISCONSIN/
ILLINOIS/SOUTHERN IOWA...WHERE THERE IS A SECOND CONVECTIVELY
INDUCED VORTICITY CENTER SPINNING QUICKLY ACROSS NORTHWEST MISSOURI.
MEANWHILE...ANOTHER BAND OF SHOWERS/ THUNDERSTORMS RUNS NORTH-SOUTH
ACROSS CENTRAL MINNESOTA AHEAD OF A STRONGER SHORT WAVE TROUGH AND
ASSOCIATED COLD FRONT.  PRE-FRONTAL TROUGH AXIS EXTENDS FROM THIS
FRONT SOUTHEAST ACROSS SOUTHERN MINNESOTA/SOUTHERN WISCONSIN/FAR
SOUTHERN LAKE MICHIGAN...AND SOUTH OF THIS TROUGH IS WHERE THE
STRONGEST INSTABILITY HAS DEVELOPED WITH MLCAPE VALUES OF
2000-3000J/KG.  CLOSER TO HOME...SEEING THICKER MID CLOUD DECK
SPREAD INTO NORTHWEST LOWER...WITH A GOOD BIT OF MID/HIGH CLOUD
ACROSS THE REMAINDER OF NORTHERN MICHIGAN.  STILL A WARM AFTERNOON
WITH MOST AREAS NOT INFLUENCED BY ONSHORE FLOW HAVING WARMED INTO
THE 80S...WITH DEW POINTS HAVING MIXED DOWN INTO THE LOWER-MID 50S
IN SPOTS ACROSS NORTHWEST LOWER.

LEAD SHORT WAVE TROUGH OVER WISCONSIN EXPECTED TO TRACK ACROSS
NORTHERN LOWER MICHIGAN DURING THE EVENING AND EARLY PART OF THE
OVERNIGHT HOURS...FOLLOWED BY UPPER MIDWEST COLD FRONT WHICH IS
EXPECTED TO ARRIVE CLOSER TO DAYBREAK SUNDAY AND SHOULD CLEAR THE
FORECAST AREA BY MID AFTERNOON SUNDAY (IF NOT A BIT SOONER).

SO SEVERAL THINGS TO CONSIDER THIS EVENING...THOUGH REGARDLESS
EXPECT WIDESPREAD RAIN CHANCES ACROSS THE AREA TONIGHT INTO THE
FIRST PART OF SUNDAY AND FORECAST POPS WILL REFLECT THAT.  LEAD WAVE
WILL PUSH INITIAL BAND OF RAIN SHOWERS INTO THE AREA OVER THE NEXT
SEVERAL HOURS...LOW LAYERS REMAIN ON THE DRY SIDE AND THUS INITIAL
PRECIPITATION WILL PROBABLY BE ON THE "SPRINKLY" SIDE.  MAIN
CONVECTIVE SHOW SHOULD BEGIN TO BLOSSOM ACROSS THE MID/UPPER
MISSISSIPPI VALLEY OVER THE NEXT FEW HOURS...AND WORK ITS WAY
NORTHEAST INTO LOWER MICHIGAN THIS EVENING.  SEVERE POTENTIAL LOOKS
PRETTY MARGINAL THIS FAR NORTH...BUT WILL SEE HOW THINGS EVOLVE.
AHEAD OF APPROACHING COLD FRONT WILL BE ADDITIONAL SHOWERS AND
EMBEDDED ELEVATED CONVECTION...SO PLENTY OF OPPORTUNITY FOR
PRECIPITATION TONIGHT.

EXPECT A WEST TO EAST PROGRESSION OF DRYING ON SUNDAY AS COLD FRONT
SWEEP ACROSS NORTHERN LOWER MICHIGAN.  WILL GRADUALLY END POPS FROM
WEST TO EAST...WILL LINGER SOME ACROSS THE FAR SOUTHEAST PORTION OF
THE FORECAST AREA IN CASE FRONT IS SLOW TO CLEAR OUT.  EXPECT A
COOLER AFTERNOON WITH HIGHS IN THE 70S/LOWER 80S.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 356 PM EDT SAT JUN 16 2012

CURRENT ELONGATED UPPER LEVEL PACIFIC JET...EXTENDING FROM THE
CENTRAL PACIFIC INTO THE PACIFIC NORTHWEST...SETS UP A POTENTIALLY
ACTIVE PERIOD OF WEATHER THROUGH THE MID WEEK...ESPECIALLY WHEN
JUXTAPOSED WITH WELL ABOVE NORMAL TEMPERATURES AND A WIDE OPEN GULF
SENDING THE MOST MOISTURE-RICH AIR INTO THE GREAT LAKES YET THIS
WARM SEASON. PATTERN LOOKS TO FOLLOW ALL-TO-FAMILIAR REGIME
THEREAFTER...WITH UPSTREAM RETROGRESSION ONCE AGAIN LEADING TO THE
ESTABLISHMENT OF EASTERN GREAT LAKES/EASTERN CANADA TROUGHING AND A
RETURN TO NEAR OR BELOW NORMAL TEMPERATURES AS WE APPROACH THE END
OF THE UPCOMING WEEK INTO NEXT WEEKEND. FORECAST CONCERNS MAINLY
CENTER ON THE FORMER... SHOWER AND STORM POTENTIAL RIGHT THROUGH
THURSDAY. OF COURSE...ROLLER COASTER TEMPERATURE TRENDS WILL NEED TO
BE ADDRESSED RIGHT THROUGH THE PERIOD.

ENJOY SUNDAY NIGHT...WITH PARTLY CLOUDY SKIES AND SEASONABLE
READINGS IN THE 50S...AS WAA ONSLAUGHT KICKS INTO OVERDRIVE MONDAY
RIGHT THROUGH TUESDAY NIGHT AS SAID UPPER LEVEL JET STREAK PUNCHES
INTO THE NORTH CENTRAL PLAINS AND INTO ONTARIO. DOWNSTAIRS RESPONSE
IS AGGRESSIVE...WITH SUSTAINED DEVELOPMENT OF SOUTHWEST/NORTHEAST
DIRECTED 850MB LOW LEVEL JET DRIVING VERY WARM (HOT?) TEMPERATURES
AND MOIST AIR (PWAT VALUES AOA 1.50 INCHES) BACK INTO THE GREAT
LAKES. SIMPLE MASS/MOISTURE CONVERGENCE ON THE NOSE OF THIS JET
SUPPORTS MCS DEVELOPMENT MONDAY THROUGH TUESDAY NIGHT OVER THE
NORTHERN LAKES. THAT SAID...EXACT DEVELOPMENT AND PROPAGATION OF
SUCH MUCH TOO DIFFICULT TO PINPOINT WITH ANY DEGREE OF ACCURACY...
WITH CONVECTIVELY CONGEALED OUTFLOW BOUNDARIES PLAYING HAVOC WITH
EXACT LOW LEVEL THERMAL STRUCTURES. ALTHOUGH GUIDANCE WOULD ARGUE
OTHERWISE...SIMPLY WILL REFRAIN FROM GOING TOO AGGRESSIVE WITH
SHOWER AND THUNDERSTORM POTENTIAL...KEEPING POPS IN THE CHANCE
CATEGORY THROUGHOUT. BASED OFF UPPER LEVEL FEATURES...WILL TREND
HIGHEST POTENTIAL NORTH (WITHOUT MUCH CONFIDENCE)...ALTHOUGH FULLY
UNDERSTANDING THE POSSIBILITY THAT OUTFLOW BOUNDARIES MAY DRIVE
ADDITIONAL CONVECTIVE DEVELOPMENT FURTHER SOUTH INTO THE UNTAPPED
VERY WARM AIR. THOSE TEMPERATURES JUST AS PROBLEMATIC AS CONVECTIVE
TRENDS..AS THEY THEMSELVES ARE TIED TO COVERAGE AND TIMING OF RAIN
COMPLEXES. OFF THE DECK THERMAL STRUCTURES EASILY SUPPORT HIGHS WELL
INTO THE 80S SOUTH OF THE BIG BRIDGE MONDAY AND TUESDAY (POTENTIALLY
SEVERAL DEGREES WARMER). ADD IN DEWPOINTS CREEPING WELL INTO THE 60S
LATER MONDAY AND TUESDAY...AND THE WORD OPPRESSIVE WILL LIKELY COME
TO MIND TO MANY NORTHERN MICHIGANDERS.

HUMID...HOT WEATHER CONTINUES INTO WEDNESDAY...WITH GUSTY SOUTHWEST
WINDS DEVELOPING AS EASTERN LAKES RIDGE AXIS RETREATS IN RESPONSE TO
APPROACHING NORTHERN PLAINS SHORTWAVE. COULD SEE A TEMPORARY
REPRIEVE IN THE ACTIVE WEATHER AS AIRMASS BECOMES INCREASINGLY
CAPPED...WITH SURFACE WARM FRONT BOWING WELL NORTH INTO ONTARIO.
VERY POSSIBLE WEDNESDAY MAY BE THE WARMEST DAY OF THE BUNCH...WITH
INCREASED MECHANICAL MIXING AND SUNSHINE PROPELLING TEMPERATURES
INTO THE LOWER (MIDDLE?) 90S OVER NORTHERN LOWER MICHIGAN. UPSTREAM
COLD FRONT LOOKS TO PUSH THROUGH SOMETIME WEDNESDAY NIGHT OR
THURSDAY MORNING (GIVE OR TAKE 6...12...OR MORE HOURS)...BRINGING
ADDITIONAL SHOWERS AND STORMS AND A BREAK FROM THE MINI NORTHERN
MICHIGAN HEAT WAVE. CURRENT TRENDS CONTINUE TO SUPPORT A REFRESHING
CHANGE AS WE HEAD INTO NEXT WEEKEND...WITH ESTABLISHMENT OF DEEP
NORTHWEST FLOW DROPPING READINGS BACK INTO THE UPPER 60S AND 70S FOR
FRIDAY AND SATURDAY. CANNOT RULE OUT A FEW LIGHT SHOWERS AS
SOUTHEAST MOVING DISTURBANCES INTERACT WITH AFTERNOON "HEATING"...
BUT SHOULD NOT BE TOO BIG OF A DEAL.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 741 PM EDT SAT JUN 16 2012

SHRA/TSRA WILL BECOME MORE NUMEROUS DURING THE NIGHT. TIMING THESE
IN AND OUT OF THE TAF SITES IS A TERRIBLY TRICKY PROPOSITION. BUT
MOST GUIDANCE SUGGESTS AN INITIAL WAVE MID/LATE EVENING...AND
ANOTHER WITH THE ACTUAL COLD FRONT TOWARD SUNDAY MORNING. TAFS TRY
TO REFLECT THIS IDEA...WITH MVFR CONDITIONS AT TIMES. IFR/LIFR
CERTAINLY POSSIBLE...THOUGH ONLY BRIEFLY...IF/WHEN TSRA SCORE A
DIRECT HIT ON A TAF SITE. LLWS AT TIMES TONIGHT AT TVC/MBL.

SOLID VFR CONDITIONS FOR SUNDAY TVC/MBL/PLN...THOUGH APN WILL
STILL BE MVFR FOR PART OF THE MORNING. SOMEWHAT GUSTY W TO SW
WINDS WILL DEVELOP.

&&

.MARINE...
ISSUED AT 356 PM EDT SAT JUN 16 2012

SOUTHEAST TO SOUTH WINDS...AT TIMES GUSTY...WILL CONTINUE
INTO TONIGHT AHEAD OF AN APPROACHING COLD FRONT. ALTHOUGH WINDS AND
WAVES SHOULD STAY BELOW SCA LEVELS...SHOWERS AND THUNDERSTORMS MAY
BRING BRIEFLY HIGHER WIND GUSTS. POST-FRONTAL GUSTY WEST WINDS
EXPECTED SUNDAY...PERHAPS PRODUCING LOW END SCA GUSTS...WITH ANY
REMAIN SHOWERS AND STORMS PUSHING OFF TO THE EAST BY LATE IN THE
AFTERNOON. SOUTH WINDS AND MUCH WARMER TEMPERATURES ARRIVE ONCE
AGAIN MONDAY INTO MID WEEK...ALONG WITH ADDITIONAL SHOWER AND
THUNDERSTORM CHANCES.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&

UPDATE...JZ
SYNOPSIS...NS
SHORT TERM...JB
LONG TERM...MB
AVIATION...JZ
MARINE...MB
Hazardous weather outlook, Jun 16, 4:00 PM EDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
400 PM EDT SAT JUN 16 2012

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
171200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
400 PM EDT SAT JUN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS EASTERN UPPER AND NORTHERN
LOWER MICHIGAN. SEVERE THUNDERSTORMS ARE NOT EXPECTED...THOUGH SOME
OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40
MPH...SMALL HAIL...AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY MORNING...AS WELL AS
DURING THE MONDAY THROUGH THURSDAY TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/APX (ALL
LOWERCASE)

JPB

In the hours before

Special weather statement, Jun 16, 7:52 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
752 PM EDT SAT JUN 16 2012

MIZ020-025-026-031>036-041-042-170200-
LEELANAU-BENZIE-GRAND TRAVERSE-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
752 PM EDT SAT JUN 16 2012

...THUNDERSTORMS WILL INCREASE THIS EVENING IN NORTHERN LOWER
MICHIGAN...

AT 750 PM NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A
COUPLE OF AREAS OF THUNDERSTORMS ABOUT TO IMPACT NORTHERN LOWER
MICHIGAN.

ONE CLUSTER OF SHOWERS AND STORMS WAS LOCATED NEAR HARRISON AND
MOUNT PLEASANT...AND WAS MOVING NORTHEAST AT 25 MPH. THESE STORMS
WILL BRING HEAVY RAIN AND WIND GUSTS TO 40 MPH TO THE HOUGHTON
LAKE...GLADWIN...WEST BRANCH...AND STANDISH AREAS.

ANOTHER CLUSTER OF STORMS WAS AT MID LAKE OVER LAKE
MICHIGAN...BETWEEN MANISTEE AND MANITOWOC. THESE STORMS WILL ALSO
BRING HEAVY RAIN AND GUSTY WINDS TO PARTS OF NORTHWEST LOWER
MICHIGAN...INCLUDING FRANKFORT AND MANISTEE.

IF ANY STORMS BECOME SEVERE...WARNINGS WILL BE ISSUED BY THE
NATIONAL WEATHER SERVICE.

FOR ADDITIONAL INFORMATION, PLEASE VISIT THE NWS GAYLORD WEB PAGE
AT WWW.WEATHER.GOV/GAYLORD.

JZ
Local storm report, Jun 16, 8:24 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
824 PM EDT SAT JUN 16 2012

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     HOUGHTON LAKE           44.30N  84.76W
06/16/2012  E40 MPH          ROSCOMMON          MI   SPOTTER

&&

EVENT NUMBER APX1200634

JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:27 PM EDTSpecial Marine WarningAPX78 min

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.